MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; SLING,MESH,FULL BODY,COMMODE,XL

MEDLINE INDUSTRIES, LP MEDLINE; SLING,MESH,FULL BODY,COMMODE,XL
Catalog Number MDSMR116
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, "we had a resident being transferred with a total lift sling.The resident weighs 275# both lower leg loops broke during transfer dropping the resident.The resident is now in the er.The sling showed no signs of fraying, thinning, or concerns over its integrity." no additional information at this time.Due diligence has been completed.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, "we had a resident being transferred with a total lift sling.The resident weighs 275# both lower leg loops broke during transfer dropping the resident.

Brand Name
MEDLINE
Common Device Name
SLING,MESH,FULL BODY,COMMODE,XL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key25164257
Report Number1417592-2026-01270
Device Sequence Number15997923
Product Code FSA
UDI-Device Identifier10884389128770
UDI-Public10884389128770
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSMR116
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexFemale
Patient Weight125 KG